# SDR SWAA2022030264025

- Difficulty date: January 14, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,280 hours, 33,121 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL #195CL IS CRACKED AT LOWER AFT CORNER / FAIRING PANEL #195CL CRACK AT LOWER AFT CORNER REPAIRED IAW SRM 51-70-05-2R-6 PER SRM 53-40-70-2R-1 20549R 01/24/19
